Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Oscillation and nonoscillation in a nonautonomous delay-logistic equation

Authors: B. G. Zhang and K. Gopalsamy
Journal: Quart. Appl. Math. 46 (1988), 267-273
MSC: Primary 34K15; Secondary 34C10, 92A15
DOI: https://doi.org/10.1090/qam/950601
MathSciNet review: 950601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are obtained for the delay-logistic equation $ \dot x\left( t \right) = \\ r\left( t \right)x\left( t \right)\left[ {1 - x\left( {t - \tau \left( t \right)} \right)/K} \right]$ to be respectively oscillatory and nonoscillatory.

References [Enhancements On Off] (What's this?)

  • [1] L. È. Èl'sgol'c and S. B. Norkin, Introduction to the theory and application of differential equations with deviating arguments, Mathematics in Science and Engineering, vol. 105, Academic Press, New York, 1973 MR 0352647
  • [2] K. Gopalsamy, Oscillations in a delay-logistic equation, Quart. Appl. Math. 44, 447-461 (1986) MR 860898
  • [3] G. S. Jones, The existence of periodic solutions of $ f'\left( x \right) = - \alpha f\left( {x - 1} \right)\left[ {1 + f\left( x \right)} \right]$, J. Math. Anal. Appl. 5, 435-450 (1962) MR 0141837
  • [4] S. Kakutani and L. Markus, On the nonlinear difference-differential equation $ y'\left( t \right) = \left[ {A - By\left( {t - \\ \tau } \right)} \right] y \left( t \right)$ in Contributions to the theory of nonlinear oscillations, IV, Annals of Mathematics Study 41, Princeton University Press, N. J., 1958 MR 0101953
  • [5] R. G. Koplatadze and T. A. Chanturiya, Oscillating and monotone solutions of first-order differential equations with deviating argument, Differential Equations 18, 1463-1465 (1982) MR 671174
  • [6] M. R. S. Kulenović, G. Ladas, and A. Meimaridou, On oscillation of nonlinear delay differential equations, Quart. Appl. Math. 45, 155-164 (1987) MR 885177
  • [7] V. Lakshmikantham, G. S. Ladde, and B. Zhang, Oscillation theory of differential equations with deviating arguments, Marcel Dekker Inc. (to appear) MR 1017244
  • [8] V. N. Shevelo, Oscillation of solutions of differential equations with deviating arguments, Naukova Dumka, Kiev, 1972 MR 0492732
  • [9] E. M. Wright, A nonlinear difference-differential equation, J. Reine Angew. Math. 194, 66-87 (1955) MR 0072363

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K15, 34C10, 92A15

Retrieve articles in all journals with MSC: 34K15, 34C10, 92A15

Additional Information

DOI: https://doi.org/10.1090/qam/950601
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society